| Model Number |
CF-Q180AL |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the investigation results, the malfunction was likely caused by water leakage.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device evaluation that the colonovideoscope had a corroded sheet holder unit and identification cover, as well as a dirty shield plate and charge-coupled device flexible printed circuit.There was no patient involvement.